# SDR DL764060983

- Difficulty date: November 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 20,911 hours, 6,962 cycles
- Engine: Ge CF680C2*
- Engine time: 19,322 hours, 6,386 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: CF680C2B8F
- Part serial: 706165
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 19,322 hours, 6,386 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAILED BOROSCOPE DAMAGE HPT BLADE.  REPLACED NR 2 ENG.
